# SDR CA031015007

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Propeller: Mcauly 2A34C66
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: 5262163312
- Condition: Worn
- Location: Prop Cylinder
- Component: Propeller, Mcauly
- Component part number: 2A34C66NP
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER COMPLAINED OF RED OIL IN HIS ENGINE OIL. THE PROPELLER WAS SENT IN OFR REPAIR, AND IT WAS DETERMINED THAT THE CYLINDER WAS BADLY WORN INTERNALLY AND THAT THE SEAL WAS ALSO BADLY WORN.  THIS ALLOWED RED OIL FROM INSIDE THE HUB TO ENTER THE OIL SYSTEM.   A NEW SEAL AND CYLINDER WERE INSTALLED, THE PROPELLER WAS ASSEMBLED, AND LOCKED.
